# SDR DALA2018030301449

- Difficulty date: March 2, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 58,872 hours, 26,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING AT FRAME 16, LT SIDE,  STRINGER 23L IN THE FWD GALLEY AREA,  REPLACED CORNER FITTING IAW SRM 51-72-11, AND DRAWING D53112225.
